# SDR SWAA2013121623289

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 61,584 hours, 50,260 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA8192
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLIGHT SPOILER DELAMINATED.  R & R NR 3 SPOILER IAW MM.
